# SDR FDEA2018092512663

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 75,541 hours, 27,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 231
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE FOUND ON B-STA 231-25 BL O FRAME FROM CONTACT WITH MEC ACCESS   DOOR LATCH PIN REPAIRED IAW SRM 53-00-07-2R REPAIR 7. THIS IS A MAJOR REPAIR.
